MAUDE Adverse Event Report: LUMENIS LTD ACUPULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD ACUPULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-0000070
Medical Device Problem Codes Failure to Align (2522); Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was an issue with a secondary beam, there is a micromanipulator that may need the mirror changing for one with the anti-reflex spot to stop this.And it is believed that it could also be misalignment.Boston scientific has been unable to obtain additional information regarding the patient involvement to date, despite good faith efforts.
 
Additional Manufacturer Narrative
The console was field service at the user's facility.The optics were checked and cleaned.The alignment out the arm was inspected and was fine.Also, the alignment through the scanner and acuspot were inspected, there were no issues found.In addition, the system was check on microscope with user but, the issue was not present.Therefore, the reported event could not be confirmed.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that during procedure there was an issue with a secondary beam, there is a micromanipulator that may need the mirror to be changed.And it is believed that it could also be misalignment.The procedure was completed.There were no patient complications reported.

Brand Name
ACUPULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21144178
Report Number2124215-2024-83714
Device Sequence Number9134793
Product Code GEX
UDI-Device Identifier07290109140308
UDI-Public07290109140308
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-0000070
Device Catalogue NumberGA-0000070
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2024
Supplement Date Received by Manufacturer01/15/2025
Initial Report FDA Received Date01/13/2025
Supplement Report FDA Received Date02/07/2025
Date Device Manufactured03/22/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown